A linear-quadratic control problem with discretionary stopping

Shigeaki Koike, Hiroaki Morimoto, Shigeru Sakaguchi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the variational inequality for a 1-dimensional linear-quadratic control problem with discretionary stopping. We establish the existence of a unique strong solution via stochastic analysis and the viscosity solution technique. Finally, the optimal policy is shown to exist from the optimality conditions.

Original languageEnglish
Pages (from-to)261-277
Number of pages17
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume8
Issue number2
Publication statusPublished - 2007 Sep 1
Externally publishedYes

Fingerprint

Linear Quadratic Control
Linear Quadratic Problem
Stochastic Analysis
Viscosity Solutions
Strong Solution
Optimal Policy
Optimality Conditions
Variational Inequalities
Control Problem
Viscosity

Keywords

  • Linear-quadratic control
  • Stopping time
  • Viscosity solution

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

A linear-quadratic control problem with discretionary stopping. / Koike, Shigeaki; Morimoto, Hiroaki; Sakaguchi, Shigeru.

In: Discrete and Continuous Dynamical Systems - Series B, Vol. 8, No. 2, 01.09.2007, p. 261-277.

Research output: Contribution to journalArticle

Koike, Shigeaki ; Morimoto, Hiroaki ; Sakaguchi, Shigeru. / A linear-quadratic control problem with discretionary stopping. In: Discrete and Continuous Dynamical Systems - Series B. 2007 ; Vol. 8, No. 2. pp. 261-277.
@article{3feeeee955724a41adba1c36d87518f0,
title = "A linear-quadratic control problem with discretionary stopping",
abstract = "We study the variational inequality for a 1-dimensional linear-quadratic control problem with discretionary stopping. We establish the existence of a unique strong solution via stochastic analysis and the viscosity solution technique. Finally, the optimal policy is shown to exist from the optimality conditions.",
keywords = "Linear-quadratic control, Stopping time, Viscosity solution",
author = "Shigeaki Koike and Hiroaki Morimoto and Shigeru Sakaguchi",
year = "2007",
month = "9",
day = "1",
language = "English",
volume = "8",
pages = "261--277",
journal = "Discrete and Continuous Dynamical Systems - Series B",
issn = "1531-3492",
publisher = "Southwest Missouri State University",
number = "2",

}

TY - JOUR

T1 - A linear-quadratic control problem with discretionary stopping

AU - Koike, Shigeaki

AU - Morimoto, Hiroaki

AU - Sakaguchi, Shigeru

PY - 2007/9/1

Y1 - 2007/9/1

N2 - We study the variational inequality for a 1-dimensional linear-quadratic control problem with discretionary stopping. We establish the existence of a unique strong solution via stochastic analysis and the viscosity solution technique. Finally, the optimal policy is shown to exist from the optimality conditions.

AB - We study the variational inequality for a 1-dimensional linear-quadratic control problem with discretionary stopping. We establish the existence of a unique strong solution via stochastic analysis and the viscosity solution technique. Finally, the optimal policy is shown to exist from the optimality conditions.

KW - Linear-quadratic control

KW - Stopping time

KW - Viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=35248879228&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35248879228&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:35248879228

VL - 8

SP - 261

EP - 277

JO - Discrete and Continuous Dynamical Systems - Series B

JF - Discrete and Continuous Dynamical Systems - Series B

SN - 1531-3492

IS - 2

ER -